IDEAS home Printed from
   My bibliography  Save this article

The Tsallis-complexity of a semiclassical time-evolution


  • Kowalski, A.M.
  • Plastino, A.


An investigation is undertaken of semiclassical time-evolutions and their classical limit with the intent of getting insights into the classical–quantum frontier. We deal with a system that represents the interaction between matter and a given field, and our main research tool is the so-called q-complexity quantifier, for which two different versions are considered. The probability distribution associated with the time-evolution process is determined by recourse to the Bandt–Pompe symbolic technique [C. Bandt, B. Pompe, Permutation entropy: a natural complexity measure for time series, Phys. Rev. Lett. 88 (2002) 174102:1–174102:4]. The most salient details of the quantum–classical transition turn out to be described not only well, but also in a better fashion than that of previous literature.

Suggested Citation

  • Kowalski, A.M. & Plastino, A., 2012. "The Tsallis-complexity of a semiclassical time-evolution," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 391(22), pages 5375-5383.
  • Handle: RePEc:eee:phsmap:v:391:y:2012:i:22:p:5375-5383 DOI: 10.1016/j.physa.2012.06.012

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Kowalski, A.M. & Plastino, A., 2009. "Bandt–Pompe–Tsallis quantifier and quantum-classical transition," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 388(19), pages 4061-4067.
    2. Kowalski, A.M. & Martin, M.T. & Plastino, A. & Zunino, L., 2009. "Tsallis’ deformation parameter q quantifies the classical–quantum transition," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 388(10), pages 1985-1994.
    3. Martin, M.T. & Plastino, A. & Rosso, O.A., 2006. "Generalized statistical complexity measures: Geometrical and analytical properties," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 369(2), pages 439-462.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:391:y:2012:i:22:p:5375-5383. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.